Pharmacy Only Medicine
For fast relief from mild to moderate pain, in tension & migraine headache, period pain, dental pain, neuralgia, backache, rheumatic pain, muscular pain, arthritic pain, headache.
Each liquid capsule contains Ibuprofen 200mg
Adults & Children over 12 years: 2 capsules initially then 1 to 2 capsules every 4 hours when necessary. Maximum of 6 capsules in 24 hours.
Asthma, history of peptic ulceration, regular treatment with other medications. Not recommended during pregnancy except on doctors advice.